International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1996 / Article

Open Access

Volume 9 |Article ID 108243 | https://doi.org/10.1155/S1048953396000019

Michael V. Basin, "On an infinite-dimensional differential equation in vector distribution with discontinuous regular functions in a right hand side", International Journal of Stochastic Analysis, vol. 9, Article ID 108243, 10 pages, 1996. https://doi.org/10.1155/S1048953396000019

On an infinite-dimensional differential equation in vector distribution with discontinuous regular functions in a right hand side

Received01 Apr 1995
Revised01 Sep 1995

Abstract

An infinite-dimensional differential equation in vector distribution in a Hilbert space is studied in case of an unbounded operator and discontinuous regular functions in a right-hand side. A unique solution (vibrosolution) is defined for such an equation, and the necessary and sufficient existence conditions for a vibrosolution are proved. An equivalent equation with a measure, which enables us to directly compute jumps of a vibrosolution at discontinuity points of a distribution function, is also obtained. The application of the obtained results to control theory is discussed in the conclusion.

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views96
Downloads282
Citations